I have had the surgery for CM type II with syrnx. Ouched just a bit but ok after about 4 weeks. The problem I am experiencing is that I have gone deaf in my left ear with partical hearing in my right. This I am told is not the cause of the chronic vertigo that I have been experiencing for the past 18months, but they are currently thinking it is a symptom of the CM II. Has anyone else had this problem start after surgery? If so what was done to help you? Im back to my surgeon at the end of May. Im praying that he has something up his sleeve that can help me.
Please get in touch if you have any advice all is welcome.
It is possible to experience symptoms after surgery that u did not have b4...and it is possible to continue to have all the symptoms u had b4 ....but that is bcuz u r still healing...it can take up to 2 yrs to heal.....
Try taking OTC Dramamine ( non drowsy) to help with the vertigo......and get plenty of fluids and rest....rest...rest.....
it sounds like u had ur surgery pretty recently...so try to hang in there and be patient.
I am glad to have u join our little family here, sorry about the reasons u had to seek us out.
The reason I am asking is b/c about 4 weeks after mine for some reason the vertigo got really, really bad for awhile. I'm not sure why but after a few weeks it settled down again. Part of my theory was that I was doing too much too soon, so when I slowed down a little, it got better. Hopefully, your visit in May will shed some light on what could be triggering it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.